Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Automorphisms of solvable groups


Authors: S. Bachmuth and H. Y. Mochizuki
Journal: Bull. Amer. Math. Soc. 81 (1975), 420-422
MSC (1970): Primary 20F55, 20E99; Secondary 20H25
MathSciNet review: 0364452
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F55, 20E99, 20H25

Retrieve articles in all journals with MSC (1970): 20F55, 20E99, 20H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13767-0
PII: S 0002-9904(1975)13767-0